Backlund transformations in bilinear form for soliton hierarchies

Gerhard F. Post, G.F. Helminck

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationXIX International Colloquium on group theoretical methods in Physics
    Place of PublicationSalamance
    Pages274-276
    Number of pages3
    Publication statusPublished - 1 Jul 1993

    Keywords

    • METIS-141444

    Cite this

    Post, G. F., & Helminck, G. F. (1993). Backlund transformations in bilinear form for soliton hierarchies. In XIX International Colloquium on group theoretical methods in Physics (pp. 274-276). Salamance.